# SDR YENA201701130030

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 58,900 hours, 21,012 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR OBSERVED FROM AIR CONDITIONING SYSTEM,  DURING DESCENT BELOW 15000 FEET UNTIL LANDING.  ODOR IS SIMILAR TO SWEATY SOCKS.   R & R BOTH RECIRCULATING FILTERS IAW AMM 21-21-14. PERFORMED CHECK. CHECK PASSED. NO FURTHER ODORS NOTED.
